# SDR 95UAL900315

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UA
- Make and model: Boeing 737522
- Aircraft serial: 26683
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT DOOR ONE RIGHT INOP.  REPLACED LAMP, CHECKS OK.
